Algebraic constructions of optimal frequency-hopping sequences

Cunsheng Ding, Marko J. Moisio, Jin Yuan

Research output: Contribution to journalArticle

93 Citations (Scopus)
5 Downloads (Pure)

Abstract

Frequency-hopping (FH) spread spectrum and direct-sequence spread spectrum are two main spread-coding technologies. Frequency-hopping sequences are needed in FH code-division multiple-access (CDMA) systems. In this correspondence, three classes of optimal frequency-hopping sequences are constructed with algebraic methods. The three classes are based on perfect nonlinear functions, power functions, and norm functions, respectively. Both individual optimal frequency-hopping sequences and optimal families of frequency-hopping sequences arepresented.
Original languageEnglish
Pages (from-to)2606-2610
Number of pages5
JournalIEEE Transactions on Information Theory
Volume53
Issue number7
DOIs
Publication statusPublished - 2007
Externally publishedYes

Bibliographical note

Copyright 2007 IEEE. Reprinted from IEEE transactions on information theory. This material is posted here with permission of the IEEE. Such permission of the IEEE does not in any way imply IEEE endorsement of any of Macquarie University����s products or services. Internal or personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution must be obtained from the IEEE by writing to pubs-permissions@ieee.org. By choosing to view this document, you agree to all provisions of the copyright laws protecting it.

Keywords

  • direct sequence spread spectrum
  • frequency-hopping sequence
  • frequency-hopping spread spectrum
  • norm function
  • perfect nonlinear

Fingerprint Dive into the research topics of 'Algebraic constructions of optimal frequency-hopping sequences'. Together they form a unique fingerprint.

  • Cite this